Characteristic Function-based Semiparametric Inference for Skew-symmetric Models
Version of Record online: 26 DEC 2012
© 2012 Board of the Foundation of the Scandinavian Journal of Statistics
Scandinavian Journal of Statistics
Volume 40, Issue 3, pages 471–490, September 2013
How to Cite
POTGIETER, C. J. and GENTON, M. G. (2013), Characteristic Function-based Semiparametric Inference for Skew-symmetric Models. Scandinavian Journal of Statistics, 40: 471–490. doi: 10.1111/j.1467-9469.2012.00822.x
- Issue online: 7 AUG 2013
- Version of Record online: 26 DEC 2012
- Received July 2011, in final form August 2012
Options for accessing this content:
- If you are a society or association member and require assistance with obtaining online access instructions please contact our Journal Customer Services team.
- If your institution does not currently subscribe to this content, please recommend the title to your librarian.
- Login via other institutional login options http://onlinelibrary.wiley.com/login-options.
- You can purchase online access to this Article for a 24-hour period (price varies by title)
- If you already have a Wiley Online Library or Wiley InterScience user account: login above and proceed to purchase the article.
- New Users: Please register, then proceed to purchase the article.
Login via OpenAthens
Search for your institution's name below to login via Shibboleth.
Registered Users please login:
- Access your saved publications, articles and searches
- Manage your email alerts, orders and subscriptions
- Change your contact information, including your password
Please register to:
- Save publications, articles and searches
- Get email alerts
- Get all the benefits mentioned below!